Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Foul smelling sputum, fever, tiredness. X-ray shows blurring on upper part of lung. Causes?

hi doc , i have smelly sputum , 2 days ago i had mild fever , after taking cold medicine , im ok now except i feel , tried , weakness in morning, i did xray they found blurring on the upper part of my lung , and cannot determine other than that there is no symptom no cough of blood . tx
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Cardiologist 's  Response
The general picture - fever / sputum / then fatigue - is one of infection...
X-ray is a point of concern - especially upper lung may point to should go for blood tests / sputum and so on - especially if the blood count shows a high ESR. Some times, a CT scan of lung and/or bronchoscopy may be needed. Every effort must be made to evaluate the nature of shadow - it should not be left easily.
Take care
Good luck
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor